# SDR SWAA2023070574255

- Difficulty date: July 1, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N420WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29825
- Aircraft time: 71,665 hours, 42,433 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: UNKNOWN
- Condition: Damaged
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING-TO-BODY FAIRING PANEL 193AR; AFT ATTACH ANGLE HAS 4EA. OBLONG AND OVERSIZED NUT PLATE HOLES.<[01] C/W EA 23-153-02054 (N420WN - SWA - REPAIR - WING-TO-BODY FAIRING PANEL 193B; 193AL; 193AR ELONGATED HOLES AND SUPPORT STRUCTURE- TIME-LIMITED)
